Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On a special case of a quadrature formula of Christoffel


Author: A. Reiz
Journal: Math. Comp. 4 (1950), 181-185
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0025-5718-1950-0037882-8
MathSciNet review: 0037882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Szegö, Orthogonal Polynomials, Amer. Math. Soc., Colloquium Publs., v. 23, 1939, chap. III & XV.
  • [2] E. J. Nyström, ``Über die praktische Auflösung von Integralgleichungen mit Anwendungen auf Randwertaufgaben,'' Acta Math., v. 54, 1930, p. 185-204. Integral equations defined within an infinite interval have been discussed from the numerical point of view by A. Reiz, ``On the numerical solution of certain types of integral equations,'' Arkiv Mat. Astr. Fysik, v. 29A, no. 29, 1943, 21 p. MR 1555306
  • [3] G. C. Wick, ``Über ebene Diffusionsprobleme,'' Z. Physik, v. 121, 1943, p. 702-718. MR 0010052 (5:244a)
  • [4] S. Chandrasekhar, ``On the radiative equilibrium of a stellar atmosphere, II,'' Astrophys. Jn., v. 100, 1944, p. 76-86 and following volumes; see also the same author's Radiative Transfer, Oxford Univ. Press, 1950. MR 0010831 (6:76c)
  • [5] E. B. Christoffel, ``Sur une classe particulière de fonctions entières et de fractions continues,'' Annali di Mat. S.2, v. 8, 1877, p. 1-10.
  • [6] E. W. Hobson, The Theory of Spherical and Ellipsoidal Harmonics, Cambridge Univ. Press, 1931, particularly chap. II: §34.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1950-0037882-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society